There are a variety of topical agents which can be purchased from your local chemist.
The product which is most suited to you will very much depend on the cause of the rash.
Creams such as Eurax are known to target itching alone for up to an 8 hour period.
Alternatively topical steroids such as Hydrocortisone cream can be used for up to 7 days, these may cater to reduce inflammation causing the redness, however not recommended if there is any broken / weeping skin lesions present.
Lastly, if the cause of your rash is of allergic origin, the Pharmacist may recommend a topical antihistamine cream.
Your pharmacist will ask you a few questions to determine the nature and cause of your rash and will recommend a medicinal product that may be suitable, or they may suggest you speak to your GP for further assessment.
I hope this is of some guidance to you.
Answered by Health at Hand nurses.
We’re here to help you take care of your health - whenever you need us, wherever you are, whether you're an AXA PPP healthcare member or not.
Our Ask the Expert service allows you to ask our team of friendly and experienced nurses, midwives, counsellors and pharmacists about any health topic.
These abscesses can be troublesome to cure of I am afraid.Read More
It’s always worth being aware of any changes to moles because of the small but very important risk of developing a cancerous mole.Read More
There are a few conditions that can cause a long-term itchy rashRead More
Traditionally fungal nails infections are treated with drug therapy because it is the best thing that actually works.Read More
There are a number of skin conditions that can affect the penis...Read More
There is no evidence that topical steroids change the nature of the underlying disease.Read More
Balsam of Peru is a natural resin that is found in tree trunks in Peru.Read More
It’s quite possible that your son has asthma...Read More
Cysts on the skin are common – most of them will settle eventually without antibiotics, although recovery is usually quicker if you take antibiotics.Read More
It is unlikely that senna will cause an allergic reaction giving rise to an itchy rash.Read More
As you have found, following such a diet is tricky.Read More